Alert archive / Minnesota / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 260, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Sep 15, 2010, 5:43 PM CDT for 4 counties in Minnesota. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 15, 2010, 5:43 PM CDT (22:43 UTC)
- Expired
- Sep 15, 2010, 6:15 PM CDT
- In force
- 32 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
Counties Blue Earth County, MN, Le Sueur County, MN, Rice County, MN, Waseca County, MN
The radar
The Minneapolis radar (KMPX), 60 km from the middle of the area, began a volume at 22:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 15, 2:19 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 10.7 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 732 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 210 m²/s²
- 0-3 km storm-relative helicity
- 302 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
410 WUUS53 KMPX 152243 SVRMPX MNC013-079-131-161-152315- /O.NEW.KMPX.SV.W.0260.100915T2243Z-100915T2315Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 543 PM CDT WED SEP 15 2010 THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... LE SUEUR COUNTY IN SOUTH CENTRAL MINNESOTA... WEST CENTRAL RICE COUNTY IN SOUTH CENTRAL MINNESOTA... NORTHEASTERN BLUE EARTH COUNTY IN SOUTH CENTRAL MINNESOTA... NORTHWESTERN WASECA COUNTY IN SOUTH CENTRAL MINNESOTA... * UNTIL 615 PM CDT * AT 540 PM CDT...RADAR INDICATED A SEVERE THUNDERSTORM...CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR EAGLE LAKE...OR ABOUT 7 MILES EAST OF MANKATO...AND MOVING NORTHEAST AT 35 MPH. LOCATIONS IN THE WARNING INCLUDE... MADISON LAKE... ELYSIAN... CLEVELAND... ST HENRY... LE CENTER... KILKENNY... MONTGOMERY... PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT WEDNESDAY EVENING FOR SOUTHWESTERN MINNESOTA. && LAT...LON 4452 9365 4437 9340 4404 9382 4415 9402 TIME...MOT...LOC 2242Z 219DEG 30KT 4417 9384 $$
1 follow-up statement
831 WWUS53 KMPX 152308 SVSMPX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 608 PM CDT WED SEP 15 2010 MNC013-161-152317- /O.CAN.KMPX.SV.W.0260.000000T0000Z-100915T2315Z/ BLUE EARTH MN-WASECA MN- 608 PM CDT WED SEP 15 2010 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WASECA AND NORTHEASTERN BLUE EARTH COUNTIES IS CANCELLED... RADAR INDICATED THAT THE SEVERE STORM HAD WEAKENED OR MOVED OUT OF THE WARNED AREA. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT WEDNESDAY EVENING FOR SOUTHWESTERN MINNESOTA. LAT...LON 4435 9382 4452 9365 4437 9340 4422 9359 TIME...MOT...LOC 2307Z 219DEG 30KT 4433 9366 $$ MNC079-131-152315- /O.CON.KMPX.SV.W.0260.000000T0000Z-100915T2315Z/ LE SUEUR MN-RICE MN- 608 PM CDT WED SEP 15 2010 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR WEST CENTRAL RICE AND EASTERN LE SUEUR COUNTIES... AT 603 PM CDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM... CAPABLE OF PRODUCING QUARTER SIZE HAIL. THE SEVERE STORM WAS LOCATED 6 MILES WEST OF KILKENNY...AND MOVING NORTHEAST AT 35 MPH. LOCATIONS IN THE WARNING INCLUDE... LE CENTER...KILKENNY...MONTGOMERY AND HEIDELBERG. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT WEDNESDAY EVENING FOR SOUTHWESTERN MINNESOTA. && LAT...LON 4435 9382 4452 9365 4437 9340 4422 9359 TIME...MOT...LOC 2307Z 219DEG 30KT 4433 9366 $$ BAP
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 15, 3:00 PM CDT, 2 hours 43 minutes earlier.
Area forecast discussion, Sep 15, 3:00 PM CDT, 2 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 300 PM CDT WED SEP 15 2010 SEE MESO DISCUSSION BELOW FOR SHORT TERM SEVERE TRENDS. A TORNADO WATCH HAS BEEN ISSUED ACROSS THE AREA REFERENCED BELOW. A LINE OF STRONG THUNDERSTORMS HAS BEEN DEVELOPING ACROSS E SODAK INTO N NEB SINCE THE MESO DISCUSSION. OTHERWISE VIGOROUS VORT MAX MOVING ACROSS NE SODAK WILL PROVIDE ASCENT AS IT MOVES ACROSS AREA OVERNIGHT. WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE ALONG AND NORTH OF THIS FEATURE ACROSS OUR NORTHERN CWA...SIMILAR TO A WINTER SCENARIO. SHOWERS AND SOME SEVERE THUNDERSTORMS WILL MOVE RAPIDLY ACROSS REMAINDER OF CWA THIS EVENING AND TONIGHT ALONG COLD FRONT. SIGNIFICANT RAINS WILL END ACROSS MOST OF MN CWA SHORTLY AFTER MIDNIGHT AS UPPER LOW DRIVES INTO WESTERN WISCONSIN. BY 12Z MOST OF THE RAINS WILL BE OVER...ASIDE FROM A CHANCE OF A LITTLE --RA OR DZL IN WC WI WHERE LOW CLOUDS EXPECTED DURING THE MORNING HOURS. RISK FOR SOME FOG WC MN WITH SKIES CLEARING AND SURFACE HIGH PRESSURE MOVING IN. BREAK IN PCPN CHANCES WILL BE BRIEF AS NEXT SHORTWAVE WILL COME IN QUICKLY IN STRONG NW FLOW. COLD FRONT ASSOCIATED WITH THIS FEATURE PASSES THRU AREA UNDER THE COVER OF DARKNESS THURSDAY NIGHT/FRIDAY MORNING WHICH WILL BE A LIMITING FACTOR FOR THUNDERSTORMS...BUT SYSTEM DOES HAVE A NARROW TONGUE OF ELEVATED INSTABILITY WHICH WILL SUPPORT A MENTION OF ISOLATED THUNDERSTORMS. RIDGE OF COOL HIGH PRESSURE BUILDS ACROSS THE AREA FOR THE WEEKEND. SOME THREAT OF FROST IN EC MN INTO WC WI FOR SAT MRNG AND SUN MRNG...BUT DIRTY NW FLOW MAINTAINS SUFFIENT MOISTURE THAT MAY BE ENUF CLOUD COVER TO PREVENT IT. WEATHER PATTERN LOOKS ACTIVE AGAIN EARLY NEXT WEEK AS BROAD TROF CARVED OUT ACROSS N AND CENTRAL PLAINS WITH SURFACE LOW LIFTING TOWARD AREA LATE MONDAY/TUESDAY. && .MESOSCALE UPDATE...ISSUED 129 PM CDT THE CHANCES FOR A FEW STRONG TO SEVERE THUNDERSTORMS DEVELOPING ACROSS SOUTHERN MN THIS AFTERNOON HAVE INCREASED SOME DUE TO SCATTERING CLOUDS AND DESTABILIZATION ACROSS THAT AREA. THIS CORRIDOR IS AHEAD OF A 1008 MB LOW IN SOUTHEAST SD THAT CONTINUES TO MOVE EAST...WITH A WARM FRONT DRAPED ALONG ITS PATH. DIFFERENTIAL HEATING...ENHANCED BY AN OUTFLOW BOUNDARY FROM THUNDERSTORM ACTIVITY THIS MORNING...HAS ENHANCED THIS WARM FRONTAL BOUNDARY WHICH LIES JUST TO THE NORTH OF INTERSTATE 90 AS OF 100 PM. THIS MAY LIFT NORTH ANOTHER TIER OF COUNTIES THROUGH THE NEXT COUPLE HOURS. AS THE STRONG UPPER WAVE FROM SOUTH DAKOTA TRANSLATES EAST...CONTINUED COOLING OF THE MID-LEVEL TEMPERATURES IS EXPECTED. THE CURRENT MLCIN MINIMA IS WITHIN THE NOSE OF LOWER TO MID 60S DEW POINTS /CLIMBING AT THE RATE OF 6F PER THREE HOURS AT SOME STATIONS/ JUST EAST OF THE SURFACE LOW...AND THAT SHOULD WORK NORTHEAST INTO SOUTHERN MN BY 3 TO 4 PM. THUNDERSTORMS ARE EXPECTED TO DEVELOP...AND THE HRRR HAS SHOWN THIS TREND THROUGHOUT ITS PAST THREE RUNS ALONG WITH THE 4KM NMM WRF. THE 0-3KM MLCAPE VALUES OF 100 J/KG OR GREATER ARE FORECAST BY THE RUC TO PUSH INTO FAR SOUTHERN MN BY THAT TIME...WITH DEEP LAYER CAPE VALUES IN EXCESS OF 1500 J/KG. THE QUESTION IS WHETHER THIS AMOUNT OF INSTABILITY CAN BE REALIZED...BUT TRENDS ON VISIBLE SATELLITE ARE POSITIVE TOWARDS THAT. GIVEN THE LOW LEVEL SHEAR AND HELICITY PROFILES IN ADVANCE OF THE LOW /30 KTS AND 250 IN THE 0-1 KM LAYER RESPECTIVELY/...THERE IS A CHANCE FOR A TORNADIC STORM OR TWO IN SOUTHERN MN IF SCATTERED DISCRETE THUNDERSTORMS CAN DEVELOP. A LITTLE BETTER POSSIBLITY EXISTS IN FAR SOUTHWEST MN AND FAR NORTHERN IA. AT LEAST THE POTENTIAL FOR SUPERCELLS AND/OR MULTICELL THUNDERSTORMS CAPABLE OF WIND AND HAIL EXISTS THERE. TWO TO THREE TIERS OF COUNTIES TO THE NORTH AND NORTHEAST OF THE WARM FRONTAL BOUNDARY THERE APPEARS TO EXIST A SMALL ELEVATED STORM THREAT CAPABLE OF LARGE HAIL...GIVEN FORECAST -10C TO -30C CAPE VALUES ALONG THE NOSE OF THE LOW-LEVEL JET. THE MOST FAVORED TIME IS 3 PM TO 8 PM...WITH THUNDER CAPABILITY WEAKENING CONSIDERABLY AFTER THAT AS STORMS DEVELOP TO OUR SOUTH IN IA AND NORTHERN MO. AS A RESULT...HAVE HEIGHTENED WORDING IN THE HAZARDOUS WEATHER OUTLOOK AND ADDED HIGHER TEMPORAL RESOLUTION INTO THE AFTERNOON FORECAST. && .AVIATION.../18Z TAF ISSUANCE/ THE CONCERNS WITH AVIATION CENTER ON MODERATE RAIN WITH EMBEDDED THUNDER...WITH GRADUAL SATURATION LEADING TO LOWERING CEILINGS AND POTENTIALLY FOG LATE TONIGHT. LOW PRESSURE WILL CONTINUE TO MOVE EAST FROM SOUTHEAST SD EARLY THIS AFTERNOON TO FAR SOUTH CENTRAL MN BY EARLY EVENING TO SOUTHERN WI BY THURSDAY MORNING. MOIST AND WARM ADVECTION UPLIFTED ALONG AND AHEAD OF THIS WILL CONTINUE TO GENERATE RAIN...GRADUALLY RE-INCREASING IN COVERAGE THROUGH THIS AFTERNOON. THE PRIMARY AREA FOR EMBEDDED THUNDERSTORMS WILL BE ACROSS SOUTHERN AND EASTERN MINNESOTA INTO WESTERN WI. SOME LOCALLY INTENSE RAINFALL RATES ARE PROBABLE UNDER THUNDERSTORMS...REDUCING VISIBILITIES TO IFR. AS THE LOW MOVES EAST...MOISTENING AND LOW-LEVEL COOLING WILL ALLOW FOR LOWERING OF THE CLOUDS...WITH WIDESPREAD MVFR LIKELY BY LATE AFTERNOON AND IFR BY MID-EVENING. RAIN SHOULD GRADUALLY END FROM WESTERN MN DURING THE MIDDLE OF THIS EVENING TO WESTERN WI BY LATE TONIGHT. THE LOWER CEILINGS WILL PERSIST THOUGH...LIKELY THROUGH DAYBREAK AT MOST SOUTHERN AND EASTERN MN AND WESTERN WI AIRPORTS. THE LOW LEVEL WINDS WILL PICK UP TONIGHT BEHIND THE LOW PRESSURE AS COOLER AIR WRAPS IN. RIDGING WILL GRADUALLY MOVE IN DURING THE DAY THURSDAY...PROMOTING THE WINDS TO SUBSIDE SOME. LOWER CLOUDS MAY STILL LAST THROUGH 15Z TO 18Z...ESPECIALLY AT WI TAF SITES. WINDS WILL BE EASTERLY NORTH OF THE PATH OF THE LOW THIS AFTERNOON...WHICH WILL BE MOST OF THE TAF SITES. THE DIRECTION WILL THEN GRADUALLY BACK AROUND TO THE NORTH BY OVERNIGHT. SPEEDS WILL GRADUALLY LIGHTEN THROUGH THE DAY ON THURSDAY. KMSP...LIGHT RAIN AND DRIZZLE WILL PREVAIL THROUGH 20Z TO 22Z WITH POSSIBLY SOME NEARBY MORE MODERATE SHOWERS AND STORMS. THE PROBABILITY OF THESE NEAR OR OVER THE AIRPORT WILL INCREASE BETWEEN 21Z AND 01Z THEN RE-DIMINISH QUICKLY. CONFIDENCE ON THIS IS MODERATE. THE CLOUD HEIGHTS WILL GRADUALLY LOWER THROUGH THIS AFTERNOON AND INTO TONIGHT WITH HIGH CONFIDENCE. IFR IS LIKELY BY THIS EVENING PERSISTING INTO OVERNIGHT AND POTENTIALLY INTO THE THURSDAY MORNING RUSH. WINDS WILL FLUCTUATE SOME FROM 060 TO 120 THIS AFTERNOON...BEFORE BEGINNING TO BACK TO NORTHEAST THEN NORTH DURING TONIGHT. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && MTF/BAP/MTF
Hazardous weather outlook, Sep 15, 2:48 PM CDT, 2 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 248 PM CDT WED SEP 15 2010 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 161200- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 248 PM CDT WED SEP 15 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN. .DAY ONE...REMAINDER OF THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR MAINLY SOUTHERN MINNESOTA LATE THIS AFTERNOON AND EARLY THIS EVENING. SCATTERED THUNDERSTORMS WILL REDEVELOP LATE THIS AFTERNOON ACROSS SOUTHERN AND EASTERN MINNESOTA AND POSSIBLY INTO WESTERN WISCONSIN. SOME OF THESE MAY BECOME SEVERE...PRIMARILY WITHIN AND NEAR THE TORNADO WATCH AREA. THE MAIN HAZARDS WILL BE THE POSSIBILITY OF A FEW TORNADOES...LARGE HAIL...AND DAMAGING WINDS. THE MOST PROBABLE AREA FOR TORNADO DEVELOPMENT WILL BE ALONG AND SOUTH OF THE MINNESOTA RIVER VALLEY IN SOUTHWEST AND SOUTH CENTRAL MINNESOTA. FURTHER TO THE NORTH ACROSS CENTRAL MINNESOTA...MAINLY NON-SEVERE SCATTERED THUNDERSTORMS ARE EXPECTED THIS EVENING. THE THUNDERSTORMS ARE BEING GENERATED BY A LOW PRESSURE CENTER MOVING EAST ALONG A WARM FRONT DRAPED ACROSS THE MINNESOTA AND IOWA STATE LINE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE POSSIBLE ACROSS SOUTHERN MINNESOTA AND WEST CENTRAL WISCONSIN FROM SUNDAY NIGHT THROUGH TUESDAY. SEVERE WEATHER APPEARS UNLIKELY AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED WITHIN THE TORNADO WATCH AREA THROUGH EARLY EVENING.
In the hours before
Special weather statement, Sep 15, 4:59 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 459 PM CDT WED SEP 15 2010 MNZ074-075-082-083-152245- BLUE EARTH-BROWN-NICOLLET-WATONWAN- 459 PM CDT WED SEP 15 2010 ...THUNDERSTORMS DEVELOPING OVER BLUE EARTH... BROWN...NICOLLET AND WATONWAN COUNTIES THROUGH 545 PM CDT... AT 454 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG THUNDERSTORM 4 MILES EAST OF LA SALLE. THIS STORM WAS MOVING NORTHEAST AT 25 MPH. HAIL UP TO NICKEL SIZE IS EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... MADELIA. HANSKA. COURTLAND. NICOLLET. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A WARNING IS ISSUED. A TORNADO WATCH REMAINS IN EFFECT FOR THE AREA. && LAT...LON 4439 9432 4423 9403 4396 9446 4407 9465 TIME...MOT...LOC 2158Z 221DEG 21KT 4408 9447
Special weather statement, Sep 15, 5:14 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
514 PM CDT WED SEP 15 2010
MNZ083-084-152300-
BLUE EARTH-WASECA-
514 PM CDT WED SEP 15 2010
...THUNDERSTORMS DEVELOPING OVER BLUE EARTH AND WASECA COUNTIES
THROUGH 600 PM CDT...
AT 508 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 6 MILES SOUTHEAST OF AMBOY. THIS STORM WAS MOVING
NORTHEAST AT 25 MPH.
HAIL UP TO NICKEL SIZE IS EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
AMBOY.
MAPLETON.
PEMBERTON.
ST. CLAIR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
A TORNADO WATCH REMAINS IN EFFECT FOR THE AREA.
&&
LAT...LON 4386 9420 4417 9386 4401 9363 4385 9387
4385 9418
TIME...MOT...LOC 2213Z 223DEG 22KT 4387 9403Local storm report, Sep 15, 5:27 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
527 PM CDT WED SEP 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM HAIL MAPLETON 43.93N 93.95W
09/15/2010 E1.00 INCH BLUE EARTH MN TRAINED SPOTTER
&&
MKMThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 15, 2:35 AM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Kandiyohi, Swift | 19 min |
| Sep 15, 4:24 AM CDT | Special Weather Statement | MPX | Faribault, Martin | 81 min |
| Sep 15, 4:59 PM CDT | Special Weather Statement | MPX | Nicollet | 46 min |
| Sep 15, 5:14 PM CDT | Special Weather Statement | MPX | Blue Earth | 46 min |
| Sep 15, 5:21 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Waseca | 39 min |
| Sep 15, 5:27 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Le Sueur, Nicollet | 48 min |
| Sep 15, 5:49 PM CDT | Severe Thunderstorm Warning | MPX | Steele, Waseca | 41 min |
| Sep 15, 6:13 PM CDT | Tornado Warning | MPX | Le Sueur | 32 min |
| Sep 15, 6:18 PM CDT | Areal Flood Warning | MPX | Lac qui Parle | 3 hr |
| Sep 15, 6:52 PM CDT | Areal Flood Warning | MPX | Lac qui Parle, Yellow Medicine | 3 hr |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.